# SDR FDEA201301170117

- Difficulty date: January 17, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551027700100
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL FLOOR PANEL 147EF BOTTOM SURFACE HAS FOUR AREAS OF DELAMINATION.    FABRICATED REPLACEMENT CTR WHEEL WELL PANEL IAW DWG SRZ 25-005, REV J.
